# SDR FDEA201107052590

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: A5237105521600
- Condition: Damaged
- Location: Bulb Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT AFT FRAME BULB SEAL RETAINER DAMAGED.  R & R AFT SEAL RETAINER.
